# SDR AALA202202275024

- Difficulty date: January 3, 2022
- Submitted: February 27, 2022
- Operation: Air carrier
- Aircraft: N956AN
- Make and model: Boeing 737*
- Aircraft serial: 30090
- Aircraft time: 60,089 hours, 25,125 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Shade
- Part number: 122111591A
- Condition: Torn
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WINDOW SHADES TORN AT EMEREGENCY EXIT SEAT 17A. **SUPPLEMENTAL REPORT: REPLACED WINDOW SHADE WITH NEW IAW AMM 25-21-12, OPS CHECK GOOD.** (CLOSED)
